Short Proofs for the Determinant Identities. / Hrubes, Pavel; Tzameret, Iddo.

Proceedings of the 44th Annual ACM Symposium on the Theory of Computing (STOC). 2012. p. 193-212.

Research output: Chapter in Book/Report/Conference proceedingConference contribution

Published

Documents

Original languageEnglish
Title of host publicationProceedings of the 44th Annual ACM Symposium on the Theory of Computing (STOC)
Pages193-212
Publication statusPublished - 19 May 2012
This open access research output is licenced under a Creative Commons Attribution-NonCommercial-NoDerivs 3.0 Unported License.

ID: 23641477